Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 35, NWS Philadelphia/Mount Holly

March 18, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 18, 2016, 2:43 AM EDT. It took effect at Mar 18, 2016, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2016, 2:43 AM EDT (06:43 UTC)
In effect from
Mar 18, 2016, 11:00 AM EDT
Expired
Mar 18, 2016, 7:31 PM EDT
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

387 
WHUS71 KPHI 180643
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
243 AM EDT FRI MAR 18 2016

ANZ450-451-182045-
/O.NEW.KPHI.SC.Y.0035.160318T1500Z-160319T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
243 AM EDT FRI MAR 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
6 AM EDT SATURDAY.

* LOCATION...SANDY HOOK TO LITTLE EGG INLET INCLUSIVE OF THE NORTHERN
  AND CENTRAL NEW JERSEY COASTAL WATERS. 

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS AFTERNOON.
  WINDS MAY SUBSIDE BELOW 20 KT FOR A TIME THIS EVENING BUT THEN
  AFTER A COLD FRONTAL PASSAGE TONIGHT, A PERIOD OF NORTHWEST
  WINDS WITH GUSTS TO NEAR 25 IS ANTICIPATED FOR EARLY SATURDAY
  MORNING.

* SEAS...2 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ452-453-182045-
/O.NEW.KPHI.SC.Y.0035.160318T1500Z-160318T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
243 AM EDT FRI MAR 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EDT THIS EVENING.

* LOCATION...LITTLE EGG INLET TO CAPE MAY INCLUSIVE OF THE SOUTHERN
  NEW JERSEY COASTAL WATERS.

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-182045-
/O.NEW.KPHI.SC.Y.0035.160318T1600Z-160318T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
243 AM EDT FRI MAR 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS EVENING.

* LOCATION...UPPER DELAWARE BAY

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
492 
WHUS71 KPHI 182003
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 PM EDT FRI MAR 18 2016

ANZ450-451-190915-
/O.EXT.KPHI.SC.Y.0035.000000T0000Z-160319T0000Z/
/O.NEW.KPHI.GL.A.0014.160320T1200Z-160320T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
403 PM EDT FRI MAR 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON.

* LOCATION...SANDY HOOK TO LITTLE EGG INLET INCLUSIVE OF THE 
  NORTHERN AND CENTRAL NEW JERSEY COASTAL WATERS.

* WINDS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT THIS
  EVENING. NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT ON
  SUNDAY.

* SEAS...2 TO 4 FEET THIS EVENING. 5 TO 8 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ452-453-190915-
/O.EXT.KPHI.SC.Y.0035.000000T0000Z-160319T0000Z/
/O.NEW.KPHI.GL.A.0014.160320T0600Z-160320T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
403 PM EDT FRI MAR 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON.

* LOCATION...LITTLE EGG INLET TO CAPE MAY INCLUSIVE OF THE 
  SOUTHERN NEW JERSEY COASTAL WATERS.

* WINDS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT THIS
  EVENING. NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT ON
  SUNDAY.

* SEAS...2 TO 4 FEET THIS EVENING. 5 TO 8 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-190000-
/O.EXT.KPHI.SC.Y.0035.000000T0000Z-160319T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
403 PM EDT FRI MAR 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* LOCATION...UPPER DELAWARE BAY

* WINDS...WEST 5 TO 15 KT WITH GUSTS UP TO 25 KT THIS EVENING.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ454-455-190915-
/O.NEW.KPHI.GL.A.0014.160320T0600Z-160320T2200Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
403 PM EDT FRI MAR 18 2016

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON.

* LOCATION...CAPE MAY NEW JERSEY TO FENWICK ISLAND DELAWARE INCLUSIVE
  OF THE SOUTHERN NEW JERSEY AND DELAWARE COASTAL WATERS.

* WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

* TIMING...SUNDAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
179 
WHUS71 KPHI 182331
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 PM EDT FRI MAR 18 2016



ANZ452-453-191245-
/O.CAN.KPHI.SC.Y.0035.000000T0000Z-160319T0000Z/
/O.CON.KPHI.GL.A.0014.160320T0600Z-160320T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
731 PM EDT FRI MAR 18 2016

...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

* LOCATION...DELAWARE AND SOUTHERN NEW JERSEY COASTAL WATERS.

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

* TIMING...WINDS AND SEAS WILL BEGIN TO INCREASE ABOVE SMALL CRAFT
  ADVISORY CONDITIONS EARLY SATURDAY EVENING...WITH THE STRONGEST
  WINDS EXPECTED FROM EARLY SUNDAY MORNING THROUGH MID DAY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ450-451-191245-
/O.CAN.KPHI.SC.Y.0035.000000T0000Z-160319T0000Z/
/O.CON.KPHI.GL.A.0014.160320T1200Z-160320T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
731 PM EDT FRI MAR 18 2016

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

* LOCATION...NORTHERN AND CENTRAL NEW JERSEY COASTAL WATERS.

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

* TIMING...WINDS AND SEAS WILL BEGIN TO INCREASE ABOVE SMALL CRAFT
  ADVISORY CONDITIONS LATE SATURDAY NIGHT...WITH THE STRONGEST
  WINDS EXPECTED DURING THE DAY TIME HOURS SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-190045-
/O.CAN.KPHI.SC.Y.0035.000000T0000Z-160319T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
731 PM EDT FRI MAR 18 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS HAVE SUBSIDED. THUS...THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED.

$$

ANZ454-455-191245-
/O.CON.KPHI.GL.A.0014.160320T0600Z-160320T2200Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
731 PM EDT FRI MAR 18 2016

...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON...

* LOCATION...DELAWARE AND SOUTHERN NEW JERSEY COASTAL WATERS

* WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

* TIMING...WINDS AND SEAS WILL BEGIN TO INCREASE ABOVE SMALL CRAFT
  ADVISORY CONDITIONS EARLY SATURDAY EVENING...WITH THE STRONGEST
  WINDS EXPECTED FROM EARLY SUNDAY MORNING THROUGH MID DAY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 18, 12:07 AM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Mar 18, 12:07 AM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1207 AM EDT FRI MAR 18 2016

.SYNOPSIS...
LOW PRESSURE IN MAINE WILL CONTINUE TO STRENGTHEN AS IT MOVES INTO
THE CANADIAN MARITIMES FRIDAY. ITS COLD FRONT WILL SAG SOUTH ACROSS
OUR AREA FRIDAY NIGHT. COLD HIGH PRESSURE WILL MOVE TO OUR NORTH THIS
WEEKEND AS A COASTAL LOW DEVELOPS TO OUR SOUTH AND RAPIDLY INTENSIFIES
OFF THE MID ATLANTIC COAST SUNDAY. STRONG NORTHWEST FLOW WILL FOLLOW
ITS DEPARTURE TO MAINE MONDAY, BEFORE HIGH PRESSURE BUILDS ACROSS
THE EAST COAST TUESDAY. A WARM FRONT IS EXPECTED TO LIFT NORTH OF
THE AREA TUESDAY NIGHT.

&&

.NEAR TERM /THROUGH FRIDAY/...
1230 AM ESTF: SPRINKLES WILL BE PASSING CLOSE TO THE POCONOS FOR A
LITTLE WHILE LONGER BUT OVERALL THE NIGHT IS CLEAR AND NOT FRAUGHT
WITH THE PESKY FOG OF LAST NIGHT. MINOR TEMP ADJUSTMENTS OVERNIGHT.

TODAY...A MOSTLY SUNNY START THEN CONSIDERABLE HIGH BASED SC FORM
MIDDAY WITH CONSIDERABLE CLOUDINESS FOR A WHILE DURING THE
AFTERNOON. ANY SCT OR ISOLATED SHOWERS AHEAD OF THE COLD FRONT
SHOULD BE CONFINED MOSTLY NEAR AND NORTH OF I-78...ROUGHLY KRDG-
KPTW-KBLM NORTHWARD. GRADIENT WLY WIND GUSTS TO 35 MPH DURING THE
AFTERNOON...EXCEPT IN SHOWERS WHERE ISOLATED GUST ~45 MPH POSSIBLE
THIS AFTN.

THE 0730Z/18 FCST WILL GENERALLY BE A 50 50 BLEND OF THE 00Z/18
GFS/NAM MOS, CHECKED AGAINST THE EC 2M TEMPS AND SREF POPS.

&&

.SHORT TERM /TONIGHT/...
BECOMING MOSTLY CLEAR WITH WIND SHIFTING FROM WEST TO NORTH NORTHWEST
AND GUSTS GENERALLY UNDER 20 MPH. (CFP WITH SUBSEQUENT PRESSURE
BUILDING TO THE NORTH).

THE 0730Z/18 FCST WILL GENERALLY BE A 50 50 BLEND OF THE 00Z/18 GFS/NAM
MOS, CHECKED AGAINST THE EC 2M TEMPS AND SREF POPS

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE MAIN CONCERN WITH THE LONG TERM FORECAST IS THE COASTAL STORM
EXPECTED THIS WEEKEND. THERE IS CONSIDERABLE UNCERTAINTY WITH THE
TIMING OF THE STORM WITH SEVERAL SOLUTIONS. THE GFS IS THE
FASTEST, WHILE THE ECMWF IS THE SLOWEST. THE NAM AND CANADIAN ARE
GENERALLY IN BETWEEN THE OTHER TWO. THE GFS IS INDICATING THE
PRECIPITATION COULD BEGIN AS EARLY AS SATURDAY AFTERNOON, WHILE
THE ECMWF DOESN'T BRING MUCH IN UNTIL AFTER MIDNIGHT. THE CANADIAN
AND NAM GENERALLY BRING PRECIPITATION IN DURING THE
EVENING/OVERNIGHT. SO FOR NOW, WE'VE INCREASE POPS SATURDAY NIGHT,
WITH HIGHEST PROBABILITIES ACROSS THE SOUTH. SUNDAY HAS THE
HIGHEST POPS EVERYWHERE AS THIS WILL THE MOST LIKELY PERIOD FOR
PRECIPITATION BASED ON CONSENSUS WITH ALL OF THE GUIDANCE. AS WE
PROGRESS INTO SUNDAY NIGHT, THE ECMWF IS THE SLOWEST CLEARING THE
PRECIPITATION, ALTHOUGH ALL GUIDANCE DOES INDICATE SOME POTENTIAL
FOR AT LEAST THE EVENING HOURS, SO WE'LL SLOWLY LOWER POPS THROUGH
THE NIGHT SUNDAY.

THE NEXT QUESTION BECOMES WHAT THE P-TYPES WILL BE. AS ALWAYS,
BUT EVEN MORE SO IN THIS TRANSITION PERIOD BETWEEN SEASONS, THE
THERMAL PROFILE WILL HAVE A SIGNIFICANT EFFECT ON WHERE
PRECIPITATION FALLS AS SNOW OR RAIN, OR A WINTRY MIX OF
RAIN/SLEET/SNOW. PRETTY MUCH ALL GUIDANCE INDICATES AREAS
BASICALLY RIGHT ALONG, AND NORTH AND WEST OF THE I-95 CORRIDOR
WILL LIKELY REMAIN ALL SNOW DURING THE ENTIRE EVENT. HOWEVER, WITH
WARM GROUND AND MARGINAL TEMPERATURES, SNOW AMOUNTS COULD POSSIBLY
LIMITED. THIS DOES NOT MEAN WE WON'T GET AN ACCUMULATION. AREAS
SOUTH OF THE I-95 CORRIDOR COULD BEGIN AS SNOW, THEN MIX WITH OR
CHANGE OVER TO RAIN AT TIMES, THEN POSSIBLY CHANGE BACK TO SNOW
BEFORE IT ENDS. FOR AREAS WHERE THE PRECIPITATION REMAINS ALL
SNOW, WE COULD SEE AT LEAST 2-4 INCHES OF SNOW, WHILE AREAS THAT
CHANGE OVER TO RAIN MAY NOT SEE MUCH AT ALL. AREAS IN BETWEEN
COULD SEE MAYBE 1-2 INCHES, WITH LESS FOR THOSE WHO MIX. AS
USUAL, THIS WILL LIKELY CHANGE OVER THE NEXT FEW FORECAST CYCLES,
SO CONTINUE TO MONITOR THE FORECAST FOR FUTURE UPDATES.

THE LOW WILL BE LIFTING INTO EASTERN CANADA MONDAY, WHICH WILL
KEEP OUR AREA UNDER STRONG NORTHWEST FLOW. IT IS POSSIBLE THAT
SOME SHOWERS COULD AFFECT OUR AREA WITHIN THE NORTHWEST FLOW,
ESPECIALLY AS WE'LL BE UNDER THE COOL POOL OF THE TROUGH ALOFT.
TEMPERATURES ACROSS THE NORTH COULD REMAIN COLD ENOUGH FOR SOME
SNOW SHOWERS TO OCCUR DURING THE DAY AS WELL. WINDS MONDAY COULD
GUST 25 TO 35 MPH AT TIMES ACROSS THE AREA.

HIGH PRESSURE WILL BUILD ACROSS THE EAST COAST MONDAY NIGHT INTO
TUESDAY, WHICH WILL KEEP FAIR WEATHER DURING THIS PERIOD.

A WARM FRONT IS EXPECTED TO LIFT NORTHWARD ACROSS THE AREA
TUESDAY NIGHT AS AN AREA OF LOW PRESSURE MOVES EASTWARD NORTH OF
OUR AREA AND INTO NEW ENGLAND. THE FRONT MAY POSSIBLY STALL OUT
TO THE NORTH OF OUR AREA AS A COUPLE OF WAVES OF LOW PRESSURE
DEVELOP ALONG THE BOUNDARY DRAPED BACK THROUGH THE MIDWEST.
MEANWHILE, NEARLY ZONAL FLOW ALOFT IS FORECAST TO REMAIN IN PLACE
THROUGH THURSDAY. SEVERAL SHORT WAVES/VORTICITY IMPULSES MAY
TRAVERSE THE AREA WITHIN THE ZONAL FLOW, WHICH COULD HELP TRIGGER
SCATTERED SHOWERS ACROSS MAINLY THE NORTHERN PORTIONS OF THE
AREA.

&&

.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THROUGH 12Z TODAY...VFR. SCT-BKN CLOUDS AOA 8000 FT VCNTY KMIV
AND KACY SHOULD CLEAR LATER ON. W WIND WITH GUSTS BELOW 15 KT.

TODAY AFTER 12Z...VFR MOSTLY CLEAR WITH BKN CIGS AOA 7000 FT
DEVELOPING DURING THE AFTN AND WESTERLY WIND GUSTS INCREASING TO
NEAR 30 KT. ANY SHOWERS SHOULD PROBABLY BE GENERALLY GENERALLY
VFR.

TONIGHT...VFR. WIND SHIFTING FROM WEST TO NORTH AND GUSTS GENERALLY
UNDER 20 KT.

OUTLOOK...

SATURDAY...VFR, THOUGH CLOUDS LOWERING THROUGH THE DAY. LOWERING
CONDITIONS LIKELY NOT UNTIL SATURDAY NIGHT.

SATURDAY NIGHT-SUNDAY NIGHT...MVFR EARLY, LIKELY LOWERING TO IFR
WITH SNOW AND RAIN MOVING INTO THE AREA. WINDS COULD BE GUSTY
20-25 KNOTS.

MONDAY...GENERALLY VFR, ISOLATED SHOWERS POSSIBLE WHICH MAY
BRIEFLY LOWER CONDITIONS. STRONG WIND GUSTS 25-35 KNOTS POSSIBLE.

MONDAY NIGHT-TUESDAY...VFR.

&&

.MARINE...
OVERNIGHT...THE WEST TO SOUTHWEST WINDS AOB 10 KT. NO HEADLINES
EXPECTED.

TODAY...EXPECTING TO ISSUE AN SCA AT 330 AM FOR THE NEAR SHORE WATERS
OF THE N AND CENTRAL NJ COASTS WHERE W WIND GUSTS OF 25-30 KT SHOULD
BE COMMON THIS AFTN...ESPECIALLY NJ COAST. CAN SEE SIMILAR WINDS
ELSEWHERE NEAR THE LAND SEA INTERFACE AND MAY ISSUE AN SCA THERE
AS WELL.

TONIGHT...WINDS SHIFTING FROM WEST TO NORTH AND GUSTY TO 20 KT.

OUTLOOK...

SATURDAY...SUB-SMALL CRAFT ADVISORY LEVELS EXPECTED. INCREASING
NORTHEAST WINDS AHEAD OF COASTAL STORM.

SATURDAY NIGHT-MONDAY...COASTAL STORM EXPECTED TO BE AFFECTING
THE AREA. CONDITIONS WILL REACH AT LEAST SMALL CRAFT ADVISORY
LEVELS, AND COULD POSSIBLY REACH GALE FORCE, ESPECIALLY SATURDAY
NIGHT/SUNDAY MORNING AHEAD OF THE STORM, AND MONDAY BEHIND THE
STORM.

MONDAY NIGHT-TUESDAY...CONDITIONS LOWERING TO SMALL CRAFT
ADVISORY LEVELS.

&&

.FIRE WEATHER...
THIS AFTERNOON IS EXPECTED TO BE VERY GUSTY ALONG WITH THE POTENTIAL
LOW RH VALUES. WINDS ARE EXPECTED TO GUST 25-35 MPH, AND RH VALUES
COULD LOWER INTO THE UPPER 20S FOR SOME AREAS. AFTER DISCUSSING
WITH STATE PARTNERS, IT WAS DETERMINED THAT THE FUELS HAVE NOT
DRIED TO CRITICAL LEVELS. SO WE WILL NOT ISSUE ANY ENHANCED
STATEMENTS AT THIS TIME, BUT WILL CONTINUE TO COORDINATE AFTER
SUNRISE, TO SEE IF THERE ARE ANY CHANGES.

&&

.CLIMATE...
MARCH THROUGH 17 DAYS IS AVERAGING ABOUT 7 TO 10 DEGREES ABOVE
NORMAL... WARMEST NORTH PORTION OF OUR FORECAST AREA.

AS OF NOW WE ARE RANKED 4TH WARMEST MARCH IN OUR HISTORICAL DATABASE
FOR PHILADELPHIA DATING BACK TO 1874. WE'VE RUN CALCULATIONS BASED
ON OUR FORECAST THROUGH THE 24TH, THE FTPRHA GFS 2M MAX/MIN FROM
D8-11 AND THEN THE 30 YEAR CLIMATOLOGICAL NORMAL LOW HI FOR THE
28TH-31ST. THIS PROJECTS PHILADELPHIA A PROBABLE TOP 10 WARMEST
MARCH ON RECORD. THE AVERAGE WILL SLIP A BIT FROM THE CURRENT 50
DEGREES (PLUS 8.9 DEGREES SO FAR), TO ABOUT 48.7 DEGREES, OR 5.2
DEGREES ABOVE THE NORMAL ENTIRE MARCH MONTHLY MEAN OF 43.5.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON/DRAG 1206
NEAR TERM...DRAG/KLEIN/KRUZDLO 1206
SHORT TERM...DRAG/KRUZDLO 1206
LONG TERM...ROBERTSON
AVIATION...DRAG/KLEIN/KRUZDLO/ROBERTSON 1206
MARINE...DRAG/KLEIN/KRUZDLO/ROBERTSON 1206
FIRE WEATHER...1206
CLIMATE...1206
Hazardous weather outlook, Mar 17, 9:55 PM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 PM EDT THU MAR 17 2016

DEZ001-MDZ008-012-NJZ012>020-026-PAZ070-071-101>104-106-190200-
NEW CASTLE-CECIL-KENT MD-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
COASTAL OCEAN-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS-
955 PM EDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONG COASTAL STORM COULD BRING SNOW ACCUMULATIONS TO THE
AREA SATURDAY NIGHT INTO SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ015-019-020-NJZ021>025-027-190200-
KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
955 PM EDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONG COASTAL STORM COULD BRING A MIX OF RAIN AND SNOW SATURDAY
NIGHT INTO SUNDAY NIGHT. A LIGHT ACCUMULATION IS POSSIBLE FOR
SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-190200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
955 PM EDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONG COASTAL STORM COULD BRING GALES SATURDAY NIGHT INTO
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-PAZ054-055-060>062-105-190200-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-UPPER BUCKS-
955 PM EDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW SHOWERS ON FRIDAY COULD PRODUCE LOCALLY STRONG WIND GUSTS
TO 50 MPH.

A STRONG COASTAL STORM COULD BRING SNOW ACCUMULATIONS TO THE
AREA SATURDAY NIGHT INTO SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 4:03 PM EDTGale WatchPHI24 hr

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.